# SDR DXTA201711070001

- Difficulty date: October 25, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 9,766 hours, 7,545 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, THE ANTI-SKID LIGHT ILLUMINATED FOLLOWED BY POWER CIRCUIT BREAKER. LOW BRAKE PRESSURE ILLUMINATED. FINALLY EMERGENCY BRAKE HAD TO BE USED TO STOP THE AIRPLANE ON THE RAMP.  REMOVED AND REPLACED A WORN HYDRAULIC PUMP ASSEMBLY WITH A NEW UNIT. REPLACED PUMP DRIVE DC MOTOR WITH O/H UNIT. BLED BRAKES, OPS & LEAK CHECKED OK IAW MM 32-44-20-2, 32-44-00-2, 33-44-00-5, AND 12-13-01-3.
